# SDR CA190829004

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 306,403 hours
- Engine: Cfmint CFM567B273
- System (JASC): 8300 · Accessory Gearboxes
- Part: O-Ring
- Part number: J221P337
- Condition: Unserviceable
- Location: Transfer G/B
- Part time: 298 hours
- Component: Gearbox
- Component part number: 3400507050
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REPORTED LOW OIL QUANTITY OBSERVED ON TAKEOFF ROLL. HIGH POWER RUN COMPLETED AFTER FLIGHT WITH EXCESSIVE LEAKAGE COMING OUT OF THE TGB HOUSING SLEEVE V-CLAMP CONNECTION TO THE AGB. GAP FOUND BETWEEN AGB HOUSING AND TGB TRANSFER TUBE.  INITIAL VISUAL ANALYSIS DID NOT INDICATE ASSEMBLY CONCERNS - NO OBVIOUS EVIDENCE OF SCRATCHING, CUTTING AND NOTCHING ON THE SEAL SURFACE. LAB INSPECTION OF THE O-RING INDICATED CRACKING AND DEEP SPLITS ON THE SURFACE, LOCALIZED AREAS SHOW COMPLETE RUPTURES. (TC# 20190829004)
